A 24-year-old student at Corning Community College in Corning, New York died on Oct. 27, 2021, about six weeks after receiving the second dose of Pfizer/BioNTech’s experimental messenger RNA (mRNA) BNT162b2 (also known as “Comirnaty”) biologic for COVID-19. George Watts Jr., who was healthy and had no underlying medical conditions, was vaccinated in August and in mid-September.1 2 3 4
Watts reportedly found blood in his urine following the first shot and began suffering flu-like symptoms after the second shot. “I noticed he was starting to get puffy in the face like a sinus issue. Plus, he had a cough and I decided to take him to the emergency room to see what was going on,” said Watts’ father.1 2 4
Watts was given antibiotics in the emergency room to treat a sinus infection. The doctors told the Watts family that the infection should go away within the next couple of weeks. But Watts’ health did not improve and a week later he was taken back to the emergency room for another evaluation. The doctors then told the Watts family that the sinus infection could take more time to resolve.1 2 4
“He’s coughing up blood. His feet are hurting, his hands are hurting, his teeth are hurting.”
Watts’ symptoms continued to worsen. “Another week goes by and he’s getting worse, said Watts’ father. “His cough is getting worse. He’s coughing up blood. His feet are hurting, his hands are hurting, his teeth are hurting… and he didn’t like the sunlight. And I told him I was going to take him to the emergency room the next day after I got out of work. … We never made that trip to the emergency room.”1 2 4
Watts collapse in his room on the morning of Oct. 27 and was pronounced dead later that day. An autopsy report from the Bradford County Coroner’s Office shows that Watts died from myocarditis related to the Pfizer/BioNTech biologic Watts was given.1 2 4
According to the deputy coroner for Bradford County, Timothy Cahill:
Inflammation of the Heart is Risk After mRNA COVID Shots
Myocarditis is inflammation of the heart muscle and, according to the U.S. Centers for Disease Control and Prevention (CDC), the condition has been reported after mRNA COVID vaccination with both the Pfizer/BioNTech andr Moderna/NIAID COVID shots, “especially in male adolescents and young adults” and “more often after the second dose.” Following a determination by the CDC’s Advisory Committee on Immunization Practices (ACIP) on June 23, 2021 that there was a “likely association” between reported cases of myocarditis and pericarditis (inflammation of the membrane surrounding the heart), issued a warning about these biologics.5 6 7
On June 26, 2021, the U.S. Food and Drug Administration (FDA) added a warning to the patient and provider fact sheets for the Pfizer/BioNTech and Moderna/NIAID COVID shots regarding the “increased risks” of myocarditis and pericarditis (inflammation of the tissue surrounding the heart) following vaccination with both biologics.8
A CDC study published on the JAMA Network on Jan. 25, 2022 found that the risk of myocarditis after receiving an mRNA COVID shot is 133 times greater than the normal risk for the condition in the general population. The researchers, who used data from the CDC’s Vaccine Adverse Event Reporting System (VAERS), noted that, given the passive reporting nature of VAERS, the risk of myocarditis is likely to be even higher.9
If you would like to receive an e-mail notice of the most recent articles published in The Vaccine Reaction each week, click here.
Click here to view References:
1 Anthony Speak Truth 144. 24-Year-Old Student Dies From Myocarditis After Receiving 2nd Dose Of Pfizer COVID-19 Vaccine. YouTube Feb. 4, 2022.
2 Lynch T. “I don’t know what else to do, or where to even go from here.” COVID-19 vaccine to blame for Southern Tier man’s death: Deputy Coroner. MyTwinTiers.com Feb. 4, 2022.
3 Star Gazette. George E. Watts Jr. Obituary.
4 The COVID World. George Watts Jr: 24-Year-Old Student Dies From Myocarditis After Receiving 2nd Dose Of Pfizer COVID-19 Vaccine. Feb. 4, 2022.
5 U.S. Centers for Disease Control and Prevention. Myocarditis and Pericarditis After mRNA COVID-19 Vaccination. Nov. 12, 2021.Coronavirus (COVID-19) Update: June 25, 2021
6 TVR Staff. Pfizer, Moderna COVID Shots Likely Linked to Inflammatory Heart Conditions Says CDC Advisory Committee. The Vaccine Reaction June 28, 2021.
7 CBS 8 San Diego. CDC Issues Warning After Connection is Found Between COVID-19 Vaccines and Heart Inflammation in Youth. The Vaccine Reaction June 28, 2021.
8 News Release. Coronavirus (COVID-19) Update: June 25, 2021. U.S. Food and Drug Administration June 25, 2021.
9 Cáceres M. Myocarditis Risk Following mRNA COVID Shots May Be Far Higher Than Previously Estimated. The Vaccine Reaction Jan. 30, 2022.